# SDR DLL13953156

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NOSE COWL CRACKED RT UPPER FWD ACCESS NR 2 INLET.  REMOVED FASTENERS FABRICATED REPAIR.  DYE CHECKED AND INSTALLED REPAIR PER SRM 54-34-00 FIG 804.
